# SDR DGC2001F00000

- Difficulty date: July 9, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N570R
- Make and model: Rkwell NA26565
- Aircraft serial: 46575
- System (JASC): 3250 · Landing Gear Steering System
- Part: Circuit Breaker
- Part number: 727425
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING  CIRCUIT BREAKER PN 727425, FAILED, CAUSING THE AIRCRAFT TO LOSE NOSE WHEEL STEERING CONTROL.  AS A RESULT OF LOSING NOSE WHEEL STEERING, AIRCRAFT VEERED OFF TAXI WAY DURING TAXI FOR TAKEOFF.
